# SDR UALA2009030200683

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 30,170 hours, 11,166 cycles
- Engine: Iae V2527A5
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350E018312020
- Part serial: 101
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF PITOT HEAT EN ROUTE.  FLIGHT DIVERTED.  PSTFLT SHOWED LGCIU 1 INTF PROBLEM WITH PHC2.  VISUAL CK OF  ALL GEAR PROX SENS & TARGETS OK.  BITES OF LDG-PHC-CIDS-FWC ALL OK.  ELECTRON SIM OF AIR MODE WAS SAT.  ALL PROBE TEMPS CKD OK  AND VISUAL LOOKS LIKE NORM PRB.  AS PRECAUTION REPLACED NR 1 & 2 LGCIU (P/N 664700500A4D - S/N 313) AND THE NR 1 FLIGHT WARNING COMPUTER.
